| Model Number |
1001780J |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery with moderate calcification, mild tortuosity and 90% stenosis.Through a radial approach, a 3.5x38 mm xience prime stent delivery system was advanced; however, the sds could not move forward from a particular point of the balance middleweight (bmw) guide wire even after continuous attempts.The bmw guide wire was removed with resistance noted with the guide catheter so they were removed together and upon inspection there was coating peeled off.Another bmw guide wire was used; however it had the same result.There were no adverse patient effects and there was delay in the procedure; however, there was no harm to the patient.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.The additional bmw 014, 3cm j(sngl) device referenced is filed under separate medwatch report number.